MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD FOLEY TRAY WITH HYDROPHILIC-COATED FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD FOLEY TRAY WITH HYDROPHILIC-COATED FOLEY CATHETER
Model Number 861014
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that while attempting to inflate the foley catheter, the cap of the syringe was missing and the syringe was dry.The sterile outer package was completely intact with no evidence that it had ever been opened.It was also reported that there was no cap on the luer tip.The catheter could not be used and was discarded.Per follow up via mail on 22apr2021, customer had one kit defect and had two others unopened yet.The cap on the luer tip was missing and syringe was dry inside.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be ¿inspection results (measurement, testing data) not verified by iqa assignee ¿.The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review is not required because a review of the label could not have prevented this issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that while attempting to inflate the foley catheter, the cap of the syringe was missing and the syringe was dry.The sterile outer package was completely intact with no evidence that it had ever been opened.It was also reported that there was no cap on the luer tip.The catheter could not be used and was discarded.Per follow up via mail on (b)(6) 2021, customer had one kit defect and had two others unopened yet.The cap on the luer tip was missing and syringe was dry inside.

Brand Name
BARD FOLEY TRAY WITH HYDROPHILIC-COATED FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11715897
Report Number1018233-2021-02337
Device Sequence Number4244877
Product Code EZC
UDI-Device Identifier00801741040382
UDI-Public(01)00801741040382
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/15/2020
Device Model Number861014
Device Catalogue Number861014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2021
Supplement Date Received by Manufacturer08/08/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;